# SDR AWXA0001450

- Difficulty date: March 1, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED WELD REPAIRS TO AFT CARGO CENTER AND FWD SCUFF PLATES IAW ENG RESPONSES, 2/24/01 AND 2/27/01.  REMOVED AND REINSTALLED SCUFF PLATES, SIDEWALLS, FLOOR PANELS, FLOOR SUPPORT, (AFT CARGO) IAW SRM 51-40-02; PRESSURE CHECKED REPAIR AREA.
